# SDR SIMA20210526001

- Difficulty date: May 26, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 41,545 hours, 36,476 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT ABOVE F/A SEAT WILL NOT CHARGE. (ONLY SHOWS RED LIGHT WHEN TEST BUTTON PRESSED, AFTER RE-SEATING)-C/A-RAR FLASHLIGHT ASSEMBLY ABOVE F/A SEAT IAW EMB145 AMM 33-50-16. OPC GOOD.
